# SDR AALA20010038

- Difficulty date: January 5, 2001
- Submitted: June 4, 2001
- Operation: Air carrier
- Aircraft: N292AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49304
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ORD - FLT 1800 - EN ROUTE DEN-ORD - HEARD A LOUD BANG AFT OF AIRCRAFT.  PRESSURE FLOW LIGHT ILLUMINATED AND LATER LIGHT TURNED OFF.  DETECTED LOSS OF CABIN PRESSURIZATION.  LANDED ORD WITHOUT FURTHER INCIDENT.  ACCOMPLISHED SINGLE PACK OPERATIONS CHECK.  NO DEFICIENCIES NOTED.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
